Research

Asymptotic radial speed of the support of supercritical branching Brownian motion and super-Brownian motion in R^d


Reference:

Kyprianou, A. E., 2005. Asymptotic radial speed of the support of supercritical branching Brownian motion and super-Brownian motion in R^d. Markov Processes and Related Fields, 11 (1), pp. 145-156.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.

Official URL:

http://mech.math.msu.su/~malyshev/abs05.htm

Details

Item Type Articles
CreatorsKyprianou, A. E.
DepartmentsFaculty of Science > Mathematical Sciences
RefereedYes
StatusPublished
ID Code7139

Export

Actions (login required)

View Item